Volume 12, Issue Supplement 1, January 2005, Pages 648 - 659
Solitons of Wave Equation
Available Online 1 January 2005.
- https://doi.org/10.2991/jnmp.2005.12.s1.50How to use a DOI?
- Modulated progressive wave solutions (solitons) to (3 + 1)dimensional wave equation are discussed within a general geometrical framework. The role of geodesic coordinates defined by hypersurfaces of Riemannian spaces is pointed out in this context. In particular in E3 orthogonal geodesic coordinates defined by Dupin cyclides are used to simplify derivation of the most nontrivial results of Friedlander on solitons of (3 +
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Antoni Sym PY - 2005 DA - 2005/01 TI - Solitons of Wave Equation JO - Journal of Nonlinear Mathematical Physics SP - 648 EP - 659 VL - 12 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2005.12.s1.50 DO - https://doi.org/10.2991/jnmp.2005.12.s1.50 ID - Sym2005 ER -